# SDR DHL9780760C

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 622-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER L/E MOUNT SURF HAS CORROSION FROM XFS 622 TO XFS 632.  REMOVED LEVEL II CORROSION IAW SRM 51-1-8 AND FOUND AREA TO BEYOND LIMITS.  CUT OUT DAMAGED SECTION OF SKIN AND FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 57-2-1, FIG 38.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-2-1, FIG 38.  SEALED EDGES OF DOUBLER IAW SRM 51-1-15.
